# SDR 2001FA0000121

- Difficulty date: July 11, 2001
- Submitted: July 30, 2001
- Operation: General aviation
- Aircraft: N6651E
- Make and model: Cessna 175
- Aircraft serial: 56151
- Engine: Cont GO300*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Defective
- Location: Inst Panel
- Part time: 1,904 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BROUGHT TO BE CLEAN-UP WIRING BEHIND INSTRUMENT PANEL.  UPON FURTHER INSPECTION I IMMEDIATELY DISCONNECTED THE SHIPS BATTERY DUE TO THE FACT THE WIRING WAS IN SUCH A DISARRAY I COULD NOT BELIEVE IT WORKED AND IF SO WHY IT HAD NOT CAUSED A FIRE.  IE: EXPOSED SOLDER SPLICES THAT WERE IN POWER FEED LINES.  4 DIFFERENT SPLICES PLUS 1 FUSE IN LESS THAN 16 INCHES IN THE AME 18AWG WIRE.  FUSES IN LINE WITH FUSES, WIRE STRANDS TWISTED, POORLY SOLDERED AND HOOKED TO THE LINE SIDE OF MASTER SWITCH.  ALL DEFECTS WERE CORRECTED AND AC APPROVED FOR RETURN TO SERVICE.
